# SDR TWAA0018906

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,549 hours, 16,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING INBD FLAP HAD DELAMINATION ON COMPOSITE MATERIAL AT APPROX. 45 INCHES, 55 INCHES, AND 60 INCHES FROM INBD SIDE. REMOVED SKIN AND INSTALLED HOT BOND REPAIRS TO COVER ALL 3 AREAS, PER SRM 51-70-05.
